# SDR UIEA2015070600327

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 65,284 hours, 9,895 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part serial: 253744
- Condition: Plugged
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG, ATL DISAGREE AT FL 300, CAPTAINS 30000 & FIRST OFFICERS 30260, DESCENDED TO FL 280.  FOUND THE FIRST OFFICERS PITOT STATIC PROBE, RT SIDE STATIC PORT PLUGGED WITH BIRD WASTE.  R & R PITOT STATIC PROBE IAW AMM 34-11-01.  FLUSHED SYS AS NECESSARY IAW AMM 34-11-00.  R & R RT CADC IAW AMM0 34-12-01, CHECKED NORMAL.  PERFORMED FULL RANGE LEAK CHECK IAW AMM 34-11-00, CHECKED NORMAL, CAPTAINS, FIRST OFFICERS & STBY ALT.
